RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 1, Number 3  


On the reducibility of systems with a quasiperiodic matrix
A. E. Gel'man
283
The isochronism of a center of certain systems of differential equations
N. A. Lukashevich
295
The analytic structure and fundamental properties of solutions of equations with algebroidal right-hand sides in case of focus and generalizations
N. P. Erugin
303
Methods for making trajectories tend to a limit cycle in case of a system of three differential equations with non-analytic right-hand sides
E. A. Nazarov
313
On an analytic theory of systems of linear differential equations with an irregular singular point
È. I. Grudo
318
Solution of an infinite boundary value problem for a certain equation of the third order
T. K. Kravchenko, A. I. Yablonskii
327
Some existence theorems for a periodic solution of an autonomous system of six differential equations
N. N. Vinogradov
330
A theorem on a differential inequality for a periodic boundary value problem for an ordinary differential equation of the second order
A. Ya. Khokhryakov, B. M. Arkhipov
335
Classification of multi-dimensional systems of ordinary differential equations by the method of Ljapunov functions
M. B. Kudaev
346
On the existence of an interval of stability of motion according to the first approximation
V. P. Rudakov
357
On calculation of optimal control in a system with incomplete information
A. B. Kurzhanskii
360
On vibrations of a double pendulum
M. D. Kocheva
374
On the existence and extendability of the solution of a system of Volterra integral equations whose right-hand side is a discontinuous operator
M. S. Li
387
The Fourier method for nonstationary equations with general boundary conditions
N. I. Brisch, I. N. Valeshkevich
393
On the diffraction of a plane electromagnetic wave by an array of coaxial cylinders
E. A. Ivanov, S. F. Ilyukevich
400
Application of the theorem of differential inequalities to the Goursat problem for a linear system of partial differential equations
Yu. I. Kovach
411
О регулярных неоднородных сеточных схемах и квазиустойчивости
V. K. Saul'ev
421
Новые книги
426
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019